MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CANNON II PLUS REPLACEMENT HUB SET; KIT, REPAIR, CATHETER, HEMODI

ARROW INTERNATIONAL LLC ARROW CANNON II PLUS REPLACEMENT HUB SET; KIT, REPAIR, CATHETER, HEMODI
Catalog Number CAR-02400
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "on (b)(6) 2024, the doctor found the luer hub/fitting has a crack during use on the patient.They changed to a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided three photos for analysis.The complaint of a cracked arterial luer hub was able to be confirmed by the photos.The customer additionally provided photos of the connector assembly.No defects or anomalies were identified with the connector assembly.As no sample was returned for analysis, a complete visual inspection to determined the cause of the damage could not be performed.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit informs the user, "repeated over tightening of bloodlines, syringes and caps will reduce connector life and could lead to potential connector failure." without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CANNON II PLUS REPLACEMENT HUB SET
Common Device Name
KIT, REPAIR, CATHETER, HEMODI
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20894367
Report Number9680794-2024-01216
Device Sequence Number12938969
Product Code NFK
UDI-Device Identifier00801902096111
UDI-Public(01)00801902096111(11)230802(17)260630(10)33F23G0557(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue NumberCAR-02400
Device Lot Number33F23G0557
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer01/02/2025
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown